Convergence properties of the sequential gradient-restoration algorithm for a class of optimal control problems involving initial and terminal equality constraints, contributions in numerical mathematics

K.H. Wong, K. Kaji, K.L. Teo

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)435-475
JournalWorld Scientific Series in Applicable Analysis
Publication statusPublished - 1993

Cite this

@article{63520157d67947d3b8fa568ef8041bd0,
title = "Convergence properties of the sequential gradient-restoration algorithm for a class of optimal control problems involving initial and terminal equality constraints, contributions in numerical mathematics",
author = "K.H. Wong and K. Kaji and K.L. Teo",
year = "1993",
language = "English",
pages = "435--475",
journal = "World Scientific Series in Applicable Analysis",

}

TY - JOUR

T1 - Convergence properties of the sequential gradient-restoration algorithm for a class of optimal control problems involving initial and terminal equality constraints, contributions in numerical mathematics

AU - Wong, K.H.

AU - Kaji, K.

AU - Teo, K.L.

PY - 1993

Y1 - 1993

M3 - Article

SP - 435

EP - 475

JO - World Scientific Series in Applicable Analysis

JF - World Scientific Series in Applicable Analysis

ER -